# SDR AWXA0000896

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- Aircraft time: 39,726 hours, 38,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65524576
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR WEB AT STA 1016 - 1040 BL 0 - RBL 39 CORRODED.  REMOVED AND REPLACED SUB FLOOR WEB IAW SRM 51-40-02; SEALED AREA IAW 51-20-05.
